Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 201, NWS Wichita, KS

September 17, 2022Lincoln County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 17, 2022, 6:30 PM CDT for Lincoln County, Kansas. It was in force for 60 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2022, 6:30 PM CDT (23:30 UTC)
Expired
Sep 17, 2022, 7:30 PM CDT
In force
60 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
70.0 mph

County Lincoln County, KS

The radar

The Grand Island radar (KUEX), 146 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 6:30 PM CDTHAIL 1.5Lincoln, KS
Sep 17, 7:04 PM CDTHAIL 1Beverly, KS
Sep 17, 7:13 PM CDTTSTM WND GST 65Beverly, KSHALF DOLLAR SIZED HAIL ALSO REPORTED.
Sep 17, 7:14 PM CDTTSTM WND DMGBeverly, KSTRAINED SPOTTER REPORTED 8 TO 10 INCH TREE BRANCH DOWN IN TOWN. TIME IS ESTIMATED FROM NEIGHBORING REPORTS.
Sep 17, 7:16 PM CDTHAIL 1.251 Nne Beverly, KSGROUND COMPLETELY COVERED WITH DIMES AND QUARTERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 5:46 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2022-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2022-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-357 J/kg
Mixed-layer LCL
1300 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

636 
WUUS53 KICT 172330
SVRICT
KSC105-180030-
/O.NEW.KICT.SV.W.0201.220917T2330Z-220918T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
630 PM CDT Sat Sep 17 2022

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Eastern Lincoln County in central Kansas...

* Until 730 PM CDT.

* At 630 PM CDT, a severe thunderstorm was located over Lincoln, 
  moving east at 25 mph. Golf ball sized hail has been reported with 
  this storm.

  HAZARD...Two inch hail and 70 mph wind gusts.

  SOURCE...Law enforcement.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Lincoln, Beverly, Barnard and Westfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3890 9793 3893 9821 3905 9829 3922 9819
      3922 9793
TIME...MOT...LOC 2330Z 248DEG 20KT 3903 9812 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

BUTLER
4 follow-up statements
367 
WWUS53 KICT 172346
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
646 PM CDT Sat Sep 17 2022

KSC105-180030-
/O.CON.KICT.SV.W.0201.000000T0000Z-220918T0030Z/
Lincoln KS-
646 PM CDT Sat Sep 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN LINCOLN COUNTY...

At 646 PM CDT, a severe thunderstorm was located near Beverly, or
near Lincoln, moving east at 15 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Lincoln, Beverly, Barnard and Westfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3890 9793 3893 9821 3905 9829 3922 9819
      3922 9793
TIME...MOT...LOC 2346Z 254DEG 13KT 3903 9804 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

BUTLER
103 
WWUS53 KICT 180008
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
708 PM CDT Sat Sep 17 2022

KSC105-180030-
/O.CON.KICT.SV.W.0201.000000T0000Z-220918T0030Z/
Lincoln KS-
708 PM CDT Sat Sep 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN LINCOLN COUNTY...

At 707 PM CDT, a severe thunderstorm was located over Beverly, or 10
miles east of Lincoln, moving east at 20 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Lincoln, Beverly, Barnard and Westfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3890 9793 3893 9821 3905 9829 3922 9819
      3922 9793
TIME...MOT...LOC 0007Z 263DEG 17KT 3903 9795 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

BUTLER
138 
WWUS53 KICT 180019
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
719 PM CDT Sat Sep 17 2022

KSC105-180030-
/O.CON.KICT.SV.W.0201.000000T0000Z-220918T0030Z/
Lincoln KS-
719 PM CDT Sat Sep 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN LINCOLN COUNTY...

At 719 PM CDT, a severe thunderstorm was located over Beverly, or 11
miles east of Lincoln, moving east at 10 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Lincoln, Beverly, Barnard and Westfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3890 9793 3893 9821 3905 9829 3922 9819
      3922 9793
TIME...MOT...LOC 0019Z 265DEG 10KT 3902 9794 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

BUTLER
989 
WWUS53 KICT 180027
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
727 PM CDT Sat Sep 17 2022

KSC105-180037-
/O.EXP.KICT.SV.W.0201.000000T0000Z-220918T0030Z/
Lincoln KS-
727 PM CDT Sat Sep 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN COUNTY WILL
EXPIRE AT 730 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail and gusty winds are still
possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.

LAT...LON 3890 9793 3893 9821 3905 9829 3922 9819
      3922 9793
TIME...MOT...LOC 0027Z 248DEG 20KT 3903 9790 

$$

BUTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 4:19 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Sep 17, 4:19 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
419 PM CDT Sat Sep 17 2022

.SHORT TERM...(This evening through Tuesday night)
Issued at 414 PM CDT Sat Sep 17 2022

Highlights:

1) Chances for showers and storms this evening

2) Warmer with possible record highs given values near 100 degrees

Change: Added precipitation chances further south tonight

Scattered showers and thunderstorms are anticipated into the
evening. Short term models indicate a few cells will develop but are
inconsistently showing what has happened with the afternoon
activity. The exact location is uncertain, and possible convection
along the dryline with the low level jet could result in
precipitation further south than previously anticipated. Thus slight
chances have been added across southern Kansas. A strong to severe
storm cannot be ruled out; however, the afternoon activity showed
the struggle for severe storms in the south. Thus the higher
chances for severe storms is off to the north as highlighted in
SPC's latest convective outlook.

High pressure is anticipated to build in tonight/Sunday and stick
around through mid week. The result will be an increase in warm air
advection aka a warm up with high temperatures back around the
century mark. Given the time of year, records are at stake for all
sites. Check out the climate section for more information. Heat
indices are calculated to be around 100 degrees. Breezy conditions
are anticipated on Sunday with speeds of 15 to 20 mph.

.LONG TERM...(Wednesday through Saturday)
Issued at 414 PM CDT Sat Sep 17 2022

Highlights:

1) Cooler end to the week

2) Slight chances for showers and storms Wed in NC & SC KS

3) Slight chances for showers and storms early Fri in NC KS

There is a subtle feature that will move from the Panhandles into
central Kansas on Wednesday. This could result in development of
showers during the day in central portions of Kansas. Given the
subtlety of this feature, only slight chances are anticipated at
this time. Currently expectations are for a cool down on Thursday
with high temperatures dropping to the mid 70s in the north to the
upper 80s in the south.

A trough tracks onshore late Wednesday/Thursday and will move
eastward into the Northern Plains later Thursday/Friday. There is a
slight chance for showers in north central Kansas. Temperatures are
expected to range from the lower 80s to lower 90s with the higher
values in the south. This could change depending on the track of the
system. Some uncertainties exist in the forecast for the end of the
week into next weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1233 PM CDT Sat Sep 17 2022

VFR conditions will dominate the region for the most part. There
are some light of showers and thunderstorms developing across the
region and may affect the KHUT and KICT terminals for a few hours
this afternoon. Otherwise, this will not last long and VFR
conditions will dominate. The only other issue that may develop
this afternoon and into the overnight will be some LLWS at KSLN.
This may move into the KHUT as well but kept it out of this cycle
as it appears it will remain to the north.

Metzger

&&

.CLIMATE...
Issued at 414 PM CDT Sat Sep 17 2022

Record temperatures are possible in the coming days (Sunday-Tuesday)
with a warm airmass in place. Below is a break down of the forecast
and respective record. Mainly the potential will be in the record
high category, but there is a possibility for record high low
temperatures (warm lows) for a couple of sites on Tuesday. Chanute
is approaching its latest 100 degree or greater temperature reading
which occurred on September 20th in 1954.

Sunday (9/18):

Record highs

Chanute - Forecast:98  Record: 99 in 1931

Russell - Forecast:101  Record: 100 in 1954

Salina - Forecast:100  Record: 102 in 1931

Wichita - Forecast:99  Record: 100 in 1997

Monday (9/19):

Record highs

Chanute - Forecast:101  Record: 100 in 1954

Russell - Forecast:98  Record: 100 in 2017

Salina - Forecast:98   Record: 99 in 1931

Tuesday (9/20):

Record highs

Chanute - Forecast: 102  Record: 101 in 1954

Russell - Forecast:100  Record: 96 in 2016

Salina - Forecast:100   Record: 97 in 1935

Wichita - Forecast:99  Record: 99 in 1980

Record high low (warm low) temperatures

Russell - Forecast:71  Record: 92 in 1970

Salina - Forecast:74 Record: 75 in 1948

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    72  98  72  99 /  10   0   0   0
Hutchinson      72  99  71  99 /  20   0   0   0
Newton          72  97  72  98 /  20   0   0   0
ElDorado        72  97  71  98 /  20   0   0   0
Winfield-KWLD   72  98  71 100 /  10   0   0   0
Russell         69 100  68 100 /  10   0   0   0
Great Bend      70  99  68  98 /  10   0   0   0
Salina          72  99  71 100 /  20   0   0   0
McPherson       72  98  71  98 /  20   0   0   0
Coffeyville     73  98  72 100 /  10   0   0   0
Chanute         72  98  73 100 /  10  10   0   0
Iola            72  97  72  99 /  20  10   0   0
Parsons-KPPF    73  98  73 100 /  10   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...VJP
LONG TERM...VJP
AVIATION...ELM
CLIMATE...VJP
Hazardous weather outlook, Sep 17, 5:33 PM CDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
533 PM CDT Sat Sep 17 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-182245-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
533 PM CDT Sat Sep 17 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Evening into Tonight

Thunderstorms cannot be ruled out this evening. There could be a few
strong to severe storms with ping pong ball sized hail and wind
gusts to 65 mph. The best threat for severe weather will be across
north central and northeast Kansas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Temperatures and associated heat indices are expected to return to
near 100 degrees from Sunday to Wednesday.

Given dry conditions and breezy winds, there is a brief window of
very high grassland fire danger on Sunday afternoon for Kingman
County.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, Sep 17, 1:19 PM CDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Wichita KS
119 PM CDT Sat Sep 17 2022

KSZ083-171845-
Sedgwick KS-
119 PM CDT Sat Sep 17 2022

...A strong thunderstorm will impact portions of central Sedgwick
County through 145 PM CDT...

At 119 PM CDT, Doppler radar was tracking a strong thunderstorm near
Garden Plain, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita, Goddard, Maize, Cheney, Colwich, Garden Plain, Downtown
Wichita, Andale, Bentley, Viola, West Wichita, Eisenhower National
Airport and Lake Afton.

This includes the following highways...
 Interstate 135 between Mile Markers 2 and 7.
 Interstate 35 between Mile Markers 46 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3761 9780 3791 9753 3765 9726 3747 9766
      3747 9767
TIME...MOT...LOC 1819Z 233DEG 24KT 3759 9767

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

METZGER
Special weather statement, Sep 17, 1:35 PM CDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Wichita KS
135 PM CDT Sat Sep 17 2022

KSZ052-053-171900-
Marion KS-Chase KS-
135 PM CDT Sat Sep 17 2022

...A strong thunderstorm will impact portions of northwestern Chase
and east central Marion Counties through 200 PM CDT...

At 135 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Burdick, or 13 miles northeast of Marion, moving
northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hymer and Tallgrass Prairie Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3851 9640 3833 9681 3848 9694 3852 9688
      3852 9641
TIME...MOT...LOC 1835Z 233DEG 23KT 3846 9680

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

METZGER
Special weather statement, Sep 17, 2:02 PM CDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Wichita KS
202 PM CDT Sat Sep 17 2022

KSZ053-171930-
Chase KS-
202 PM CDT Sat Sep 17 2022

...A strong thunderstorm will impact portions of northern Chase
County through 230 PM CDT...

At 202 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Strong City, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cottonwood Falls, Strong City, Elmdale, Hymer, Tallgrass Prairie and
Tallgrass Prairie Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3843 9636 3827 9684 3835 9684 3835 9682
      3842 9682 3851 9680 3852 9678 3852 9635
TIME...MOT...LOC 1902Z 233DEG 23KT 3848 9666

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

METZGER
Special weather statement, Sep 17, 2:29 PM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Wichita KS
229 PM CDT Sat Sep 17 2022

KSZ053-172000-
Chase KS-
229 PM CDT Sat Sep 17 2022

...A strong thunderstorm will impact portions of northern Chase
County through 300 PM CDT...

At 229 PM CDT, Doppler radar was tracking a strong thunderstorm near
Strong City, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cottonwood Falls, Strong City, Elmdale, Hymer, Tallgrass Prairie and
Tallgrass Prairie Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3848 9635 3842 9636 3829 9664 3852 9680
      3852 9636
TIME...MOT...LOC 1929Z 233DEG 23KT 3847 9653

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

METZGER
Local storm report, Sep 17, 2:58 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
258 PM CDT SAT SEP 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             9 N SAFFORDVILLE        38.52N 96.43W
09/17/2022  E0.88 INCH       CHASE              KS   PUBLIC

            KVOE RELAYED A REPORT OF NICKEL SIZED HAIL
            AT LAKE KAHOLA.

&&
Special weather statement, Sep 17, 6:06 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Wichita KS
606 PM CDT Sat Sep 17 2022

KSZ033-172330-
Lincoln KS-
606 PM CDT Sat Sep 17 2022

...A strong thunderstorm will impact portions of eastern Lincoln
County through 630 PM CDT...

At 606 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lincoln, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lincoln, Beverly, Barnard and Westfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.

&&

LAT...LON 3890 9793 3892 9821 3906 9834 3922 9809
      3922 9793
TIME...MOT...LOC 2306Z 235DEG 37KT 3904 9819

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BUTLER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 4:11 AM CDTSpecial Weather StatementICTLincoln34 min
Sep 17, 4:46 AM CDTSpecial Weather StatementICTLincoln44 min
Sep 17, 1:19 PM CDTSpecial Weather StatementICTSedgwick26 min
Sep 17, 1:35 PM CDTSpecial Weather StatementICTChase25 min
Sep 17, 2:02 PM CDTSpecial Weather StatementICTChase28 min
Sep 17, 2:29 PM CDTSpecial Weather StatementICTChase31 min
Sep 17, 2:35 PM CDTSevere Thunderstorm WarningICTChase42 min
Sep 17, 6:06 PM CDTSpecial Weather StatementICTLincoln24 min
Sep 17, 6:24 PM CDTSevere Thunderstorm Warning Considerable damage threatICTLincoln66 min
Sep 17, 6:51 PM CDTSpecial Weather StatementICTBarton24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.